# SDR AALA201904189014

- Difficulty date: April 17, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 61,247 hours, 16,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE FOUND L4 DOOR EXTERNAL SLIDE LIGHT INOP. RELAMPED THE L4 DOOR SLIDE IAW AMM 33-51-06. OPS CHECK GOOD.
